# SDR SWIA200719020

- Difficulty date: December 30, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 31,878 hours, 42,145 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 5436 - UNABLE TO DEPRESS RIGHT RUDDER PEDAL ON TAKEOFF.  REPLACED BLUE ACTUATOR WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.  NO LEAKS NOTED, PN:  308190-1003, SN OFF: 0614.
